Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I wish it didn't have to come to this but I think my acne is becoming immune to clindimycin or something is continually causing me to breakout. I know the retin-a cream has isotroply mayistate and that can cause it. This is the worse my skin has been in a while and I'm starting to be self conscious again, which I hate. I'm experimenting with differin 0.1 gel and I also used Murad exfoliating acne treatment gel. When I put the gel on it stung a little bit and it's been a while since I've had that happen. Actually I think I should change my morning regimen to something else and leave my nightly one alone, I'm unsure though. So can anyone help? What could I use to during the morning that would not irritate my skin? Thanks if you can help me! I'm running out of options. Also I think my skin doesn't like benzoyl peroxide because I've broke out the last few times I've included it.

Edited by Brown Spots

Share this post


Link to post
Share on other sites
Guest Timehealsall

Unfortunately getting immune to antibiotics is a thing that happens. I got immune to clindamycin after 5 years.

wow five years? thats a long period of time... most get immune after a year or two!

To the o.p., do you have any photos of your acne?

Share this post


Link to post
Share on other sites

I could take some pictures of my current state. I broke out pretty bad yesterday as I thought I could use fish oil and not break out, still happened. My current picture was taken this summer in very good lighting and when my acne was not to bad. Most of my other pictures my face is pretty red and/or you can see the really red pimples I sometimes got. Right now ;m trying to get rid of the acne I got from the fish oil, as well as all the rest. Well I'm guessing I could post some pictures, not like I have anything to lose.

EDIT: So my acne right now is just about the worse it has been in a while, from my stupid mistake. Also I did make the choice to have the lighting show any imperfection so that you could see it. Also I sometimes get these red patches of skin on my lower cheeks but they just flake off after a few days. I have no idea what they are or what causes it. Does anyone know about this or have an idea? Please help! Also I'm open to suggestions to change my regimen since I'm seeing my derm pretty soon.

Edited by Brown Spots

Share this post


Link to post
Share on other sites

Bro - I use to use CVS products too. I remember running out to the drug store and purchasing acne products right when I got my first breakout. I didn't know what acne was until I saw pimples and whiteheads appear on my face. What did I do? I just did what I was taught to do. I remember seeing those commercials, you know those ProActiv infomercials, that guarantee you'll be clear if you purchase their "magical" products. So I fell into the trap of purchasing Cetaphil, St. Ives Blackhead and Blemish control, the CVS scrub, cleansers, ect, ect, ect. They didn't help much at all. I used those products for a straight 4 months and the result was that they didn't help my skin at all. So I decided that I was going to stop with the products all together after seeing the forum in my signature. I stopped with the cleaners, scrubs, soap, all of it.

The truth is that those companies: CVS, St. Ives, ProActiv, Clean and Clear, they don't care about you. They just want the only thing you have that's useful to them, money. CVS will basically look at another acne related product and they will just throw those ingredients into a bottle with their name and logo on it and place it on the shelf for a cheaper price. They don't "test" or make sure that the product works because they don't care. All they care about is your money going into their bank account. The last thing they care about is your skin.

Edited by reality

Share this post


Link to post
Share on other sites

All companies want your money, and some want to help as well. The only reason I chose CVS products over the Neutrogena ones was based on price. The products are basically the same thing and I like the moisturizer I have since it helps control my sometimes oily skin but the cleanser is starting to dry me out bad since it gets pretty cold up here in Iowa. I'm not exactly depending on the CVS products I just want them to do their jobs like they are suppose to and trust me I know a lot of things about my skin, and acne treatment in general, I never thought I would need to know. So thanks for your opinion. Also Proactiv does work for some people that have pretty mild acne since it's all benzoyl peroxide. The only product I like from them was the cleanser and just because it's not to drying and kind of exfoliates.

Share this post


Link to post
Share on other sites

Well it is to me since I just want it gone. Last year and the beginning of this year was when I had the worst acne of my life. But compared to people who have many active cysts right now my acne is not to terrible. The only thing I'm afraid of is I can't convince my derm that the retin-a cream is not good for acne, and I won't be on minocycline anymore which is a main factor of checking my acne kind of controlled. I did have a couple big papules that were close to being cysts, one on my nose and next to it. Then one big cyst on my left cheek and also a nodule on that same cheek, close to my to my nose. But anyways thanks for saying it's not that bad Timehealsall. Actually today I think some of the new ones I got look a little better. I'm just hoping I can get all the larger ones smaller by next Friday since I'm going to a party.

Edited by Brown Spots

Share this post


Link to post
Share on other sites

I have similar acne to yours.. maybe even more worse . I'll get some pictures later . I used Clean & Clear face wash for a couple of weeks and it made my biggest pimples' size smaller. But nothing else actually. What "reality" said is true.

I am thinking of buying a face wash with natural ingredients as much as possible.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×